# SDR DALA2017090206532

- Difficulty date: September 1, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 66,773 hours, 48,890 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Barrel
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT DEPLOYED SWITCH  FOR THE TAILCONE HAS A DAMAGED SET OF TURN BARRELS AND CABLE ENDS.  WITH A SECOND CORRODED CABLE FROM THE EXTERNAL HANDLE SWITCH.  REPLACED CABLES PER MD88 SRM 53-10-00 ON NR 3.  (LP3444131)
